| Catalog Number |
10794983 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: (b)(6) hospital.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris extension set was damaged.The following information was received by the initial reporter with the verbatim:
rcc received a complaint via email.Email(s) attached.Bifuse connection site for milrinone syringe tubing cracked twice yesterday and leaked.Concern for risk of central line-associated bloodstream infection (clabsi) due to break in line sterility.
Additional Manufacturer Narrative
(b)(4).Follow up mdr for device evaluation and additional information.No product or photo was returned by the customer.The customer complaint of component damage - leak could not be verified due to the product not being returned for failure investigation.A device history record review for material# 10794983 and lot# 22109371 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 20oct2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
Event or Problem Description
Material#: 10794983.Batch number#: 22109371.Customer response: what is the date of event? 9/11/2023.Share the batch number? lot number available: 1022109371.Please confirm if the leakage was identified during priming or during infusion? if during infusion, how long into the infusion? n/a.Describe any patient harm, injury, complication or negative outcome that occurred because of the event.No patient harm.Did the event directly, or indirectly involve a patient or user? directly involved.Any sample or photo available for investigation? if yes, are you able to provide the address of the facility for us to ship the return label? no photo or sample available.Please confirm the number of occurrences.N/a.